# SDR SIMA20190414002

- Difficulty date: April 14, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 30,965 hours, 27,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ROW 11 INOP-C/A-DEFERRED EMERGENCY LIGHT STRIP ROW 11 REF: MEL 33-30 AUTH: 040506-C. BROKEN OFF WIRE TERMINAL ENDS UNDER FLOOR PANEL 251GF WHERE FOUND AND REPAIRED IAW SPWM 20-21-00 AND C/W OPERATIONAL CHECK OF THE EMERGENCY LIGHT STRIP FOR ROW 11 AND 12 AND CHECKED GOOD IAW AMM 33-50-00
